Home » Frequently asked Questions on Health » How can I get rid of the skin allergy developed due to Nimesulide?

How can I get rid of the skin allergy developed due to Nimesulide?

Q: I am a 28 years old male. I took two Nimesulide tablets a day before because I was having a bit of headache. Following that I have developed itchy red rashes all over my body. I showed it to a local doctor and he has given me some anti-allergic medicines including Atax and Calak skin lotion. But despite taking the prescribed medication, I am still experiencing itching. Please advise what should be done in such a case.

A:It was not very wise on your part to consume two tablets of nimesulide, which is not at all indicated for headache. This drug is either banned or not permitted for sale in almost all advanced countries such as United States, Britain, Canada, Australia etc. for causing severe side effects. Now that you have developed severe skin reaction, you need to take anti-allergic medicines and steroids. Your doctor has already prescribed the same. It will take a few days for the symptoms to disappear. In future do not take this drug; otherwise you may land up in more trouble.

RELATED FAQ

................... Advertisement ...................

   

FAQ

ASK OUR EXPERTS

Using 0 of 1024 Possible characters
Choose Topic
-------------------------------- Advertisement -----------------------------------